Aa
A
A
Close
Avatar_universal
Does Clomid cause cramps
I have been trying to get pregnant for over a year now. And my doctor put me on clomid this month. I recieved my period on june 30. I have been recieving some mild cramps for over 4 or 5 days but it was almost 2 weeks before my period. Now its the 29th of July and I have yet to recieve any premenstal symptoms. I was told that when you cramp 8 to 10 days after you ovulate that it could be implantation or signs of pregnany. I have had an increase in my eating patterns as well as being tired all the time but I dont want this to be a chemical pregnacy( your mind thinking your pregnant when your not) does clomid cause cramping and does it delay your period?
Cancel
2 Answers
Page 1 of 1
Avatar_universal
Well.. i'm not sure about it delaying your period.. and i didnt really understand your dates.. but, I know when I was on clomid for the first time I did get cramps when I was ovulating.. but, i dont remember any after that until I got my AF cramps.  But, good luck.. and hopefully this is implantation cramping!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
93654_tn?1247502934
Clomid can cause cramping around the time that you ovulate, because it stimulates the ovaries. It can also delay ovulation, which delays AF.

BTW, a chemical pregnancy is not "your mind thinking your pregnant when your not" It's actually an early miscarriage.
Comment
Cancel
93654_tn?1247502934
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Does Clomid cause cramps
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources
Top Children's Health Answerers
134578_tn?1446090952
Blank
AnnieBrooke
OR
13167_tn?1327197724
Blank
RockRose
Austin, TX
Avatar_f_tn
Blank
leviblack